Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: binge eating disorder super

Posted by Sergios on June 8, 2001, at 10:07:07

In reply to Re: binge eating disorder, posted by super on June 8, 2001, at 8:51:59

> I would think Prozac would be the worst thing to give someone with binge eating disorder, since Prozac causes weight gain!

Not for me. It helps a lot. Now I only eat some more things at night, like a little bread with sugar, instead of the 8 ice creams and 2 cakes etc. I was able to eat a few months ago.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sergios thread:65644
URL: http://www.dr-bob.org/babble/20010605/msgs/65770.html